# SDR A6WA201441098

- Difficulty date: January 24, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 26,652 hours, 26,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT IN SKIN AT FS 625.3 TO 640 FROM STRINGER 21R TO 22R.  REMOVED DAMAGED SKIN IAW NOTE 1 REO 601R-53-61-5150 REV A.  INSTALL A DOUBLER IAW REO 601R-53-61-5150.
